Doctor insights on:
May have given my 2yr old 1tsp Advil within four hrs instead of 6-8, issue? I am so nervous. I can't exactly remember what time it was when I gave him the other dose. Should I be heading to emergeoncy room. There hasn't been any noticeable reactions but h
Any time you have a question about your child getting too much medicine, it's always best to call poison control - they can provide immediate information about the medicine. The number (nationwide) is 1-800-222-1222. Generally we dose medicines for children by their weight - so if your child is about 20 lbs, 1 tsp is a good dose. Likely, your child will be okay, but I still would recommend that you follow the 6 - 8 hour dosing schedule for the future!
a lot of doctors recommend alternating Acetaminophen and Ibuprofen - I am not a fan of this. As a mother, when my children are sick with a fever, I can never remember at 3 am what I gave last! I tend to stick with one (ibuprofen) and only use the other (acetaminophen) if my child is having fevers before it's time for the next dose.
I hope this helps! Good luck. ...Read more
1800mg: You probably should not exceed 1800mg a day. This all depends on your age, weight, renal function, and any comorbid medical conditions you might have. There is no one right number. ...Read more
4 year. Old daughter had tonsils removed wakes up screaming at night and dr did not prescribe medication just said giver her Advil (ibuprofen)?
Night terrors: The common night waking with screaming & fighting movements is less often pain than it is sleep deficit. This often occurs after the first 2-3 hours of sleep with the kid inconsolable & not aware that you are trying to comfort them. It would tend to stop in a few minutes & they would resume sleep. The following day they often don't remember being up. Over time good sleep should end the deficit/epi ...Read more
My daughter has an ear infection she is in a lot of pain how can I reduce the painwe are using Advil (ibuprofen) we have descriptions antibiotics and have ear dro?
Took 2mgs lorazapam by mistake this is the daily max dose should I be worried, first time dose never used before, only use Advil (ibuprofen) for migrains.
Ativan (lorazepam): If u are alert and not dizzy, u should be ok. Just let your doctor know. ...Read more
Recovering from virus, used advil, (ibuprofen) sudafed nyquil. Now have bad acid reflux with gagging. On prevacid/antacids but still gagging. Diet? Drugs?
I got a goose egg on the right side of my head. It has beenswollen for two days. Now, the swelling has reached my eye and head and it is black also. Ice does not work. Is taking Advil (ibuprofen) good? What else can I do?
Head injury: It sounds like you've injured your head, and the swelling cannot be expected to go away immediately. I see you're also having dizziness. You need to be seen by a doctor since the swelling is extending and you're dizzy. You can go to an er to be examined. Concussion is possible. The homeopathic remedy arnica 30c may help with the bruising and swelling. A dose every 3-4 hours for first 2 days. ...Read more
Everytime I had a headache, I took some medicine (advil)etc...But it doesn't work it only works when the sun goes down and the headache disappear.
Light sensitive: People with headaches/migraines are often sensitive to the light. If it is happening frequently, something to prevent it from happening. Still, you should see a doctor. ...Read more
About: 45 minutes to an hour. It depends on how full the stomach already. ...Read more
What painkiller can I use for longer like which I can safely use for years for my chronic back pain? I been in moxen and Advil (ibuprofen) alternate for 1 year.
Is it dangerous to dissolve Advil (ibuprofen) before ingesting? My grandmother dissolves her Advil (ibuprofen) in her warm tea before she takes it. Is this ok? She does this with most of her medication.
Could be a problem: Dissolving drugs before ingesting can accelerate the drugs absorption, so you get the effect quicker. Some drugs are purposely coated to delay absorption so as not to irritate the esophagus or stomach. If you don't know whether or not a drug can harm the esophagus or stomach, I would not recommend grandma's technique. If she continues her method, advise her to drink lots of water. ...Read more
Suicidal?: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
NSAID side effects.: Nsaids like Ibuprofen have some unfortunate side effects that make them a poor choice for many people in pain and most people with pain after sports activities. They cause injury to stomach, kidneys, prevent your body from rebuilding cartilage in your joints from every day wear and tear, and stop your body from healing an acute injury like a tendon injury or an ankle sprain. ...Read more
I want to cleanse from the pain killers (tylenol, advil, (ibuprofen) & aleve) I've been taking for cronic headaches. How long before its all out of my system?
Chronic NSAID's+Tyl: These medications won't be detectible in your system within a few days after last use. Multiple problems are associated with long term use of these medications & some can persist even after complete cessation. Chances are you have not exhausted your body's reserve in handling these medications. Don't be surprised if your gerd (profile) & headaches improve after you stop these. ...Read more
I've had sore throat pain since thursday, & its sunday now. I've taken Advil (ibuprofen) a few times. How long should a sore throat last? What can I do to stop it?
I took a shot of whiskey about an hour and a half ago would it be ok if I take three tablets of Advil (ibuprofen) now?
If I've had a temperature between 101-102 for a week every time the Advil (ibuprofen) wears off. When should I be concerned it is more serious than a simple flu?
If Fever Continues: Flu can give a high fever for the first week (full 7dd) of illness but often improves by week #2 or sooner. If still w. A high fever >=101 tomorrow then you definitely should be seen. Flu can lower your immune system and most common complication is pnuemonia or possibly other secondary infections which may need an entirely different treatment than just for flu alone. ...Read more
Worse stomach probs: Ibuprofen is in a class of drugs called non-steroidal anti-inflammatory drugs or nsaids. These work by inhibiting a class of compounds called prostaglandins, which are pro-inflammatory and are involved with producing pain after injury. However, prostaglandins also protect the stomach lining, and increase chances of gastritis and potentially peptic ulcer. Alcohol makes all this worse - bad combo! ...Read more
Can I take solodyn, Advil or tylenol, (acetaminophen) and multivitamins together? What are the potential drug interactions? Side effects? Thanks.
Not at same time:
Solodyn (minocycline) has many interactions; taking with calcium (usually found in multivits) can reduce absorption- they should be taken at least 2 hours apart.
Solodyn (minocycline) kills our friendly intestinal flora which can lead to yeast overgrowth ; a wide range of side effects. It's wise to take probiotics ; not use it very long. Topical antibiotics ok. Regular Ibuprofen use can cause ulcers ; GI bleeds. See comment:. ...Read more
Can you mix Advil (ibuprofen) pm and ativan? I took. 5mg of ativan around 6pm. I want to take an Advil (ibuprofen) pm around 11pm. Is that safe?
Fatal: Overdose symptoms of Ibuprofen include: abdominal pain, nausea, vomiting, drowsiness, dizziness, headache, tinnitus, and nystagmus. In severe cases, patients will experience gastrointestinal bleeding, seizures, hypotension, bradycardia or tachycardia, cardiac arrhythmias, acute renal failure, coma, respiratory depression, and cardiac arrest. ...Read more
2tab three a day: Advil (ibuprofen) is Ibuprofen with sugar coated it come in different forms, every tablet of advil (ibuprofen) contain 200 mg of Ibuprofen it could used up 4 times a day, even for kids come as drops be careful follow your doctor advice for the amount you use, it reduce fever and swelling and reduce swelling in the joints. ...Read more
My friend accidentaly took too many Advil (ibuprofen) three days ago and ever since then has had severe stabbing pain in her abdoman. What could this be?
Can my son six years old take some Advil (ibuprofen) after sustained a minor head injustries with larcesion with two stiches he was @ scholl playing power rangers with his school mates but accidential ran into a tree
Drug interactions: I found on drug-drug interactions btwn Advil (brand of ibuprofen, an anti-inflammatory pain medication) and Cefpodoxime (a cephalosporin-class antibiotic) at https://www. Drugs. Com/interactions-check. Php? Drug_list=552-0, 1310-782. But be sure to read about potential side effects of each, especially gastritis from former, and vaginal yeast infection & diarrhea from latter. ...Read more
NoYouWillNotDie: One Advil pill contains 200mgm of Ibuprofen.4 pills make it 800mgm. That is the Maximum one time dose adviced for pain sometime. Some may get some stomach upset&irritation&symptoms of hyperacidity like heart burn or some epigastric pain.Dont take any more advil for 24 hours. If any symptoms of stomach upset you can take maalox or mylanta or Ranitidine or omoprazole available over the counter ...Read more
They are the same: No difference.Get a more detailed answer ›
Yes: But be careful on taking too much of either. Follow the directions ...Read more
Maximum dose: I would consider 400 mg. Three times daily for a week to be a maximum dose unless closely supervised by a professional. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more